Advances in Theoretical and Mathematical Physics

Volume 12 (2008)

Number 1

Topological T-duality and Kaluza-Klein monopoles

Pages: 185 – 215

DOI: http://dx.doi.org/10.4310/ATMP.2008.v12.n1.a3

Author

Ashwin S. Pande

Abstract

We study topological T-duality for spaces with a semi-free $S^{1}$-action with isolated fixed points. Physically, these correspond to spacetimes containing Kaluza-Klein monopoles. We demonstrate that the physical dyonic coordinate of such spaces has an analogue in our formalism. By analogy with the Dirac monopole, we study these spaces as gerbes. We study the effect of topological T-duality on these gerbes.

Full Text (PDF format)